# SDR SWAA2023031301465

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS294.5 TO BS303.9 AT LEVEL STR16L AT PASSENGER CABIN 2023-112925<[01] REPLACED WEB INTERCOSTAL LOCATED BS294.5 TO BS303.9 AT LEVEL STR16L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A8180 REV;C. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
